advertisement
Question
Posted by: Lizzie | 2004/11/12

DHEA

Doc

Hoekom sê u dat met die gebruik van DHEA my alopecia sal vererger? Wat bevat dit dat dit haarverlies sal veroorsaak? Ek het gelees dat wanneer 'n vrou meer as 100mg DHEA inneem, sy dalk hare in die gesig sal kry - nou wonder ek maar net hoekom sal dit hare laat uitval? Dit staan dan bekend as die moederhormoon en is blykbaar goed vir wanneer jy aan stres ly ens.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lizzie, as die DHEA werk mag dit lei tot ‘n verhoging in testoseroon vlakke wat jou haarverlies mag vererger. Sterkte.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement